# SDR C2XA02IA049

- Difficulty date: March 5, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - Maintenance found the right side aft emergency light to be inoperative. Maintenance relamped the affected light assembly. The lighting system operationally checked good and the aircraft was approved for return to service.
